Doctor insights on:
Can Lisinopril Cause Insomnia
For the last few months, I've been switching bp medications due to side effects --Prinivil gave me heart palpitations; Amlodopine caused severe insomnia. And now Valsartan is causing insomnia too. Any advice on how to deal with this? Switch again?
Not high on the list: Probably another cause.Get a more detailed answer ›
Rare : This would be considered a very rare and unanticipated side effect of lisinopril. ...Read more
I've been on 5mg lisinopril since an ablation in january a my weight has gone up 5+ pounds since. Could this cause it?
Why does zestril (lisinopril) sometimes cause coughing? Would the cough be constant or intermittent?
ACE inhibition.: There is an enzyme in your lungs called angiotensin converting enzyme. It is inhibited by zestril (lisinopril). As a result there is a local accumulation of products (possibly kinins, substance p and thromboxane) that triggers cough. The cough is intermittent and nonproductive — some describe a tickle like cough. ...Read more
Hypothetically, if BP is normal, can a low grade headache be caused by cessation of lisinopril after 25+ years usage?
Been on for so long: Chances not since you have been on the medication for so long. Go to doctor for evaluation ...Read more
Yes: Angioedema of face, extremities, lips, tongue, glottis and/or larynx is seen in patients treated with ace inhibitors, including lisinopril. Lisinopril should be promptly discontinued and appropriate therapy given. Even when swelling of the tongue without respiratory distress occurs prolonged observation may be needed since treatment with antihistamines and corticosteroids may not resolve this. ...Read more
It could: About 1% of people can experience impotence on ace inhibitors such as Lisinopril and less than 1% experience a decrease in libido. I would suggest speaking to your provider to discuss other options that are less likely to cause this. They will have a more complete medical picture of you as a whole and be able to suggest appropriate steps. ...Read more
Not common: Seems like any medication can cause just about anything! But statistically it's not something I run into commonly in daily practice...and I use this med a lot! Some patients feel "saggy" or run down a few hours after taking it, but usually pull out of this sensation later in the day. If this is happening then try taking the lisinopril at bedtime and see if this corrects the issue. Good luck! ...Read more
I am taking lisinopril (sp) for htn. I started taking it at nite but I couldn't sleep & it caused nightmares. Any suggestions?
It shouldn't: Lisinopril is usually not associated with weight gain. If one experiences weight gain on this medication, I believe it would be a good reason to see the pcp and get examined and some labs done. It does affect the kidneys and an untoward problem could develop that would need attention. ...Read more
Yes: Both or either can.Get a more detailed answer ›
- Talk to a doctor online
- Can lisinopril cause gout?
- Can lexapro cause insomnia?
- Can dehydration cause insomnia?
- Can insomnia cause dizziness?
- Can probiotics cause insomnia?
- Biotin can cause insomnia
- Can enalapril cause insomnia?
- Can thyroid cancer cause insomnia?
- Can lisinopril cause dry throat?